# SDR MASA2017052612331

- Difficulty date: May 26, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 11,801 hours, 9,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION IN FLIGHT. FOUND DOOR HANDLE NOT SECURE, SECURED THE HANDLE.
